... hemorrhage. It is clearing slowly, but my specialist can not understand why my vision is still poor in that eye. He is not ready to report as a SE of Lyrica, but states hemorrhages can just happen, but he can not explain the change in vision
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Question posted by Jadepumper on 24 Feb 2014
Last updated on 4 February 2022
I had blurry vision while taking Lyrica. I would often have a sharp pain in one eye too. I loved reading novels but ended up having to quit reading. It was scary. I’m completely off Lyrica and my eyesight has come back and I have no more pain in my eye. I am reading again and loving it. I am so relieved that it wasn’t permanent. I had the same problems with Cymbalta. I had many horrible side effects from these medications. Take care everyone and beware of the side effects.
I'm taking 1800mg of Lyrica daily and my eyes have become so bad I can't see the letters on a newspaper where before I could read a paper in the dark.. but I have attributed it to getting older, but I'm starting to get a little more concerned the more I look into it
I had blurred vision with lyrica, that is one of the reasons I stopped it. I had corneal hemorrhages when I was on it and haven't had any since but they can happen just for the heck of it, and I didn't think anything of it at the time.
- Lyrica uses and safety info
- Lyrica information for Healthcare Professionals (includes dosage details)
- Side effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.